# SDR CHQA201000102

- Difficulty date: May 26, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 22,731 hours, 18,954 cycles
- Engine: Allsn AE3007A
- Engine time: 20,013 hours, 170,085 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM BWI, THE CREW RAISED THE LANDING GEAR HANDLE AND RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE ON EICAS, AND THE LEFT MAIN GEAR INDICATION WAS RED WITH THE RIGHT AND NOSE GEAR INDICATING GREEN.  THE QRH WAS FOLLOWED AND THE GEAR LEVER WAS CYCLED AGAIN AND ALL THREE GEAR INDICATED GREEN.  THE FLIGHT CONTINUED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE AIR/GROUND SYSTEM IAW EMB 145 MM 32-63-00 WITH NO DEFECTS NOTED.
